# SDR DALA2023082907027

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 4,465 hours, 499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 MTC IN CDG FOUND A DENT COMMON TO THE SKIN PANEL (P/N F5348704221000) JUST FORWARD OF FR 77 AND BETWEEN STR 43R AND 44R. THE DENT MEASURES 63.5MM FWD/AFT BY 45.7MM IN THE CIRCUMFERENTIAL DIRECTION, WITH A MAXIMUM DEPTH OF 6.3MM BEFORE PAINT REMOVAL. THE SKIN PANEL IS MADE FROM 2.4MM THICK 2024-T42 AL CLAD SHEET AND IS CHEM-MILLED TO 1.6MM (0.063") AT THE DAMAGE LOCATION. THE DENT EXCEEDS THE ALLOWABLE LIMITS OF A330 SRM 53-41-11-283-019. CORRECTIVE ACTION: REF ER/A ER/A 611644-14 FOR REPAIR. (4923376)
